Hi @lisalucier and @jimhd , I had alot going on with my Mom having emergency surgery at 91, so I have not been able to reply. She’s recovering nicely :).
I did continue to taper off at 37.5 mg for a week until I was back home to talk with my Doctor. After my pleading for my dosage to be reduced further, he put me on 25 mg twice a day for two weeks. I’m in my second week. Then I’m suppose to go to 25 mg a day for a week them stop (if I can). With another follow up appointment on 12/14.
I have not had any of the brain zaps in the last week however, my nightmares do continue, and I’m sleepy all the time. He did say he may refer me to a psychiatrist to help with the tapering off should I continue to have serious side effects. I said I’ll do whatever it takes. The brain zaps, nauseau, vomitting, vertigo was just horrible and I told him I had never had side effects like that. He also recommended I may go on Prozac or Zoloft, which I’ve taken in the past, to help with the depression if it continues.
Honestly, I feel better knowing that soon I’ll be off the Effexor XR. The fear is real. To those that wish to get off, do not give up!
Blessings to everyone.